Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Rational Orthogonal Matrices

Marlow Sholander
The American Mathematical Monthly
Vol. 68, No. 4 (Apr., 1961), p. 350
DOI: 10.2307/2311582
Stable URL: http://www.jstor.org/stable/2311582
Page Count: 1

You can always find the topics here!

Topics: Matrices, Mathematical integrals
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
350
    350